Solutions around a regular a singular point of a sequential conformable fractional differential equation
Keywords:conformable fractional derivative, regular \alpha singular point, sequential conformable fractional differential equation
In this work, firstly, some concepts of conformable fractional calculus in literature are given. Secondly, definitionsof ?-analytic point, ?-ordinary point and regular ? singular point are presented. Finally, the fractional power series solutions are given around a regular-singular point, in the case of variable coefficients for homogeneous sequential linear conformable fractional differential equations of order 2?.
Abdeljawad, T. (2015). On conformable fractional calculus. Journal of Computational and Applied Mathematics, 279:57-66.
Abdeljawad, T., Horani, M.A. & Khalil, R. (2015). Conformable
fractional semigroups of operators. Journal of Semigroup Theory and Applications, 2015:1-7.
Abu Hammad M. & Khalil, R. (2014). Abels formula and Wronskian
for conformable fractional differential equations. International Journal of Differential Equations and Applications,13(3):177-183.
Anderson, D.R. & Avery R.I. (2015). Fractional-order boundary value problem with Sturm-Liouville boundary conditions. Electronic Journal of Differential Equations, 29:110.
Batarfi, H., Losada, J., Nieto, J.J. & Shammakh, W. (2015). Threepoint boundary value problems for conformable fractional differential equations. Journal of Function Spaces, 2015:1-6.
Benkhettou, N., Hassani, S. & Torres, D.F. (2016). A conformable
fractional calculus on arbitrary time scales. Journal of King Saud
Chung, W.S. (2015). Fractional Newton mechanics with conformable fractional derivative. Journal of Computational and Applied Mathematics, 290:150-158.
Das, S. (2009). Analytical solution of a fractional diffusion equation
by variational iteration method. Computers & Mathematics with
Garg, M., & Manohar, P. (2013). Analytical solution of the reaction diffusion equation with space-time fractional derivatives by means
of the generalized differential transform method. Kuwait Journal of
Gepreel, K.A. & Omran, S. (2012). Exact solutions for nonlinear partial fractional differential equations. Chinese Physics B, 21(11):110204.
Ghany, H.A. & Hyder, A.A. (2014). Exact solutions for the wicktype
stochastic time-fractional KdV equations. Kuwait Journal of Science, 41(1):75-84.
Gkdo?an, A., nal, E. & elik, E. 2016. Existence and uniqueness
theorems for sequential linear conformable fractional differential
equations. Miskolc Mathematical Notes, 17:267-279.
Khalil, R. (2014). Fractional Fourier series with applications. American Journal of Computational and Applied Mathematics, 4(6):187-191.
Khalil, R. & Abu Hammad, M. (2014). Legendre fractional differential equation and Legendre fractional polynomials. International Journal of Applied Mathematical Research, 3(3):214-219.
Khalil, R., Al Horani, M., Yousef, A. & Sababheh, M. (2014). A
new definition of fractional derivative. Journal of Computational and
Applied Mathematics, 264:65-70.
Kilbas, A., Srivastava, H. & Trujillo, J. (2006). Theory and
applications of fractional differential equations, Mathematics Studies, North-Holland, New York.
Luchko, Y.F. & Srivastava, H.M. (1995). The exact solution of certain differential equations of fractional order by using operational calculus. Computers & Mathematics with Applications, 29(8):73-85.
Miller, K.S. (1993). An Introduction to fractional calculus and fractional differential equations, Journal Wiley and Sons, New York.
Podlubny, I. (1999). Fractional differential equations, Academic Press, USA.
Shawagfeh, N.T. (2002). Analytical approximate solutions for
nonlinear fractional differential equations. Applied Mathematics and
nal, E., Gkdoan, A. & elik, E. (2015). Solutions of sequential
conformable fractional differential equations around an ordinary point and conformable fractional hermite differential equation. British Journal of Applied Science & Technology, 10(2):1-11.